(diarrhea, headaches, muscle spasms in legs)
Not at all hard to take
Advice & Tips:
When I first started to take Low Dose Naltrexon, the days were very tiring for me.
I was suffering form diarrhoea and often had a headache as well.
Yes, the Low Dose Naltrexon triggers more and heavier fasciculations. I notice this in an instant when I go to bed, but I can feel it the next morning as well. The fasciculations slowly disappear during the day.
I wonder if this all is a side-effect of LDN or could it be the exhaustion and irregularity?
Although this is unlikely, this could also be the result of some other new supplements like Adaptonyl and Vitamin B5 500, which I began using since short time.
After I had discussed this with my orthomoleculair therapist, I decided to quit using LDN after a usage of 11 days.
The heavier fasciculations have not yet returned and I have heard a likewise reaction from another ALS patient, who had quit after 2 weeks of usage.
muscle spasms in legs, diarrhea, headaches
Showing 1 of 11 patient evaluations for Naltrexone